MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI MED 25 POUCHES WITH 24 CLIPS; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI MED 25 POUCHES WITH 24 CLIPS; CLIP, IMPLANTABLE
Model Number IPN914926
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was trying to clip abdominal vessels in patient, clips were applied but noted to be slipping on the vessels; not holding and sliding up and down.Appliers checked and met teleflex applier care standard.Clips removed from sterile field and tested - there appears to be small gap at the bottom of the clip when it is closed and this is causing the clip to slide.Several clips were tested and observed to be doing the same thing.
 
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#: (b)(4).Per dhr the product horizon ti med 25 pouches with 24 clips lot# 73e1900764 was manufactured on 05/28/2019 a total of (b)(4) pieces.Lot was released on 06/06/2019.Dhr investigation did not show issues related to complaint.Revision of (b)(4) rev 05 was performed and the failure mode is already including it, no update is required.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.
 
Event or Problem Description

Brand Name
HORIZON TI MED 25 POUCHES WITH 24 CLIPS
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13584298
Report Number3003898360-2022-00056
Device Sequence Number5731245
Product Code FZP
UDI-Device Identifier34026704696315
UDI-Public34026704696315
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2024
Device Model NumberIPN914926
Device Catalogue Number002204
Device Lot Number73E1900764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown